# SDR ASAA2022110640632

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,762 hours, 17,225 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP CONT ZONE TEMP DURING RECALL. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE TEST. #1 CONTROLLER TEST PASSED NO FAULTS NOTED. #2 CONTROLLER SHOW FLT DECK TRIM VALVE FAULT WAS ABLE TO RESET RAN BITE AGAIN NO FAULTS NOTED. NO ZONE TEMP DURING RECALL AFTER RUNNING BOTH PACKS REF B737-800 AMM 21-61-00-700-806-002.
